# SDR AALA20021720

- Difficulty date: December 31, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 989 - EN ROUTE MIA-SJO, ON TAKEOFF, NR 1 TIRE BLOWOUT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 AND NR 2 TIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
